# SDR UIEA2019061324481

- Difficulty date: June 12, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,814 hours, 15,968 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: 106144521
- Condition: Failed
- Location: Exaust Fan
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN STATUS MSG.   R & R AFT COOLING FAN RELAY IAW WDM 21-26-01 OPS TESTED OK.
